MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number 67PFS45
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that trach base fell off a smiths medical trach tube due to the patient pulling on the vent airway.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other text: h.6 : evaluation method, result, and conclusion codes updated.H:10: device evaluation one tracheostomy tube was received for evaluation in relation to the reported event.Visual inspection was able to confirm the reported event.The device was received ruptured.Root cause was unable to be determined due to the nature of the reported event.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
david halverson
6000 nathan lane north
1917 garnet court
minneapolis, MN 55442
MDR Report Key12700874
Report Number3012307300-2021-10280
Device Sequence Number4614334
Product Code JOH
UDI-Device Identifier10351688518637
UDI-Public10351688518637
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/25/2026
Device Model Number67PFS45
Device Catalogue Number67PFS45
Device Lot Number4116110
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/12/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer02/20/2022
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown